Moore-Penrose Inverse of Linear Operators in Hilbert Space
dc.contributor.author | Mwanzia, J. M. | |
dc.contributor.author | Kavila, M. | |
dc.contributor.author | Khalagai, J. M. | |
dc.date.accessioned | 2023-07-25T11:22:59Z | |
dc.date.available | 2023-07-25T11:22:59Z | |
dc.date.issued | 2022-10 | |
dc.description | article | en_US |
dc.description.abstract | In this paper, we investigate properties of with closed range satisfying the operator equations | en_US |
dc.identifier.citation | Mwanzia, J. M., Kavila, M., & Khalagai, J. M. (2022). Moore-Penrose inverse of linear operators in Hilbert space. African Journal of Mathematics and Computer Science Research, 15(2), 5-13. | en_US |
dc.identifier.issn | 2006-9731 | |
dc.identifier.uri | http://ir-library.ku.ac.ke/handle/123456789/26398 | |
dc.language.iso | en | en_US |
dc.publisher | academic journals | en_US |
dc.subject | Moore-Penrose inverse | en_US |
dc.subject | perturbed linear operator | en_US |
dc.subject | invertibility of operators | en_US |
dc.title | Moore-Penrose Inverse of Linear Operators in Hilbert Space | en_US |
dc.type | Article | en_US |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- Moore-Penrose inverse of linear operators in.pdf
- Size:
- 917.57 KB
- Format:
- Adobe Portable Document Format
- Description:
- Full text Article
License bundle
1 - 1 of 1
No Thumbnail Available
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed upon to submission
- Description: